# SDR USAA2011122700021

- Difficulty date: December 26, 2011
- Submitted: December 28, 2011
- Operation: Air carrier
- Aircraft: N531AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 24478
- Aircraft time: 64,786 hours, 40,977 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RON VISIT - CRACK IN FUSELAGE SKIN AT BS 760 APPROX 1 INCH ABOVE S19L.  REPAIRED BS 760 APPROX 1 INCH ABOVE S19L IAW B737 SRM 53-00-01-2R-31 DETAIL XI.
